# SDR 20000609AP003

- Difficulty date: December 9, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, FORWARD LOWER CARGO BILGE STATION 620 L36 UNDER FRAME HAS CORROSION (SKIN) FRAME DOUBLER.  REMOVED EXISTING DOUBLER IAW DC-8 SRM 51-120.  CUTOUT DAMAGED AREA, REMOVED ALL CORROSION.  FABRICATED DOUBLER AND FILLER IAW DC-8 SRM 51-1-8 AND 51-1-20D AND EO NR 99-186 WITH APPROVED 8110-3 DATED 12/08/99.  (M)
